# SDR JJBA202002052001

- Difficulty date: February 2, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 41,011 hours, 26,141 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN AFTER TAKE OFF AND AFTER TYPE 4 DE-ICING. DISSIPATED QUICKLY. PERFORMED TECHNICAL INSTRUCTION. FOUND OIL IN #2 ENGINE WATER WASH PORT. ENGINE WILL REQUIRE REPLACEMENT WITHIN 50 FLIGHT HOURS.
